# SDR HALA20240126004

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 42,176 hours, 6,843 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE: LAVATORY DET FAULT. APPEARS TO HAVE CAUSED LOSS OF INTERCOM CAPABILITY W/CABIN, OTHER ISSUE. CIDS RESET REGAINED COM W/ FA ON RT SIDE ONLY. +3L + 2L. FAP SHOWS LAV 1L FAULT. SDF 1 + 2 RESET W/NO CHANGE. ALSO FAP 1L DR NOT PRESSURISED. TSM TASK 26-17-00-810-823-A C/OUT INITIAL EVALUATION CIDS INTERFACE TEST AND L;AV SMOKE DETECTION SYSTEM TEST C/OUT IAW AMM 23-73-00-740-801 AN AMM 26-17-00-710-802 -A. TEST OK. SYSTEM RESET OK FOR SERVICE. CIDS DIRECTOR 1 AND 2 RESET AND CIDS POWER UP INTERFACE TEST C/OUT IAW AMM 23-73-00-710-740-801-A. OK FOR SERVICE
